# SDR USAA2010082791827

- Difficulty date: August 14, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK AT FUSELAGE SKIN AT BS 727E + 10 INCHES, S21L.  REPAIRED FUSELAGE SKIN AT BS 727E + 10 INCHES, S21L IAW B737 SRM 53-00-01 REPAIR 31.
